# SDR UPS00832085

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 AFT CARGO BAY DOOR RAMP COVER GATE HINGES ARE CRACKED.     REMOVED CRACKED HINGE IAW DC8 SRM 51-3-0. RECD NEW HINGE P#5754062-1 . LOCATED & DRILLED HOLES IAW DC8 SRM 51-1-24.   INSTALLED NUT PLATES IAW DC8 SRM 51-1-21.  INSTALLED HINGE IAW DC8 SRM 51-3-0.
